# SDR UALA2011071103447

- Difficulty date: July 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 50,862 hours, 6,044 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTING STRONG FUEL ODOR IN CABIN.  TURNING OFF RECIRC FANS HELPED FOR A SHORT TIME, ODOR DID RETURN.  SAMC TEXT:  SMELL WAS REPORTED IN THE FIRST CLASS CABIN AREA.  ACCOMPLISHED FAULT ISOLATION MANUAL (FUMES IN THE CABIN-SOURCE UNKNOWN) GENERAL TROUBLESHOOTING IAW FIM.  NO FAULTS NOTED.  SUSPECT FUEL JETTISON.  ALL CHECKS GOOD.
